# SDR UPS96221509

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON FRAME WEB BS 211.8 LBL 15-26 WL 165.  REMOVED CORROSION FROM 211.8 FRAME WEB DOUBLER, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1, REPLACED DOUBLER IAW SRM'S 51-30-5, 51-30-2, 51-20-1, ALSO, FOUND STIFFENERS TO BE CORRODED.  REPLACED STIFFENERS IAW SAME ABOVE REFERENCES.
